# SDR FDEA202407100979

- Difficulty date: July 10, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 91,482 hours, 19,279 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: ARC28272
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND MAIN LANDING GEAR STRUT FLIPPER DOOR SUSPECTED CRACKED.YW   421.592. FUSELAGE: RIGHT HAND MAIN LANDING GEAR STRUT FLIPPER DOOR CRACKED AT YW 421.592   CARRIED OUT REPAIR IIN ACCORDANCE WITH SRM 52-82-01-2R FIGURE 201 SHEET 1 REPAIR 1.   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
